# SDR IPXA09555206

- Difficulty date: March 21, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOOR PANEL BS 1040 RBL 35 WL 208 PUNCTURED LOWER SURFACE AND DELAMINATED CORNER.  PANEL WAS REPLACED IAW EO B757-5320-9692-F.
